# SDR AALA2020012319027

- Difficulty date: January 21, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,085 hours, 8,156 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR NR 2 HINGE HAS EXCESSIVE PLAY AND WEAR ON THE LEFT HAND HORIZONTAL STABILIZER.  REPLACED HINGE FITTING IAW AMM 55-16-42.
